MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 M; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 M; HIP COMPONENT
Model Number PHA04404
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, her operating surgeon found a failure of left total hip prosthesis so the patient had to be revised.Components not revised: dynasty® pc shell 48mm group b / product id: dspcgb48 / lot no.: 1657397.Profemur® renaissance® classic rdc flare sz11 v8dg short neck / product id: plser011 / lot no.: 1491759.
 
Additional Manufacturer Narrative
Corrected data: medical device problem code is 2993 (adverse event without identified device or use problem) please void this report.

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 M
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12418328
Report Number3010536692-2021-00490
Device Sequence Number3332818
Product Code LZO
UDI-Device IdentifierM684PHA044041
UDI-PublicM684PHA044041
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K140043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA04404
Device Catalogue NumberPHA04404
Device Lot Number1653750
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/12/2021
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date10/04/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;